# SDR AALA20110927TUL01

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR, STATION 199, INBOARD OF FORWARD SERVICE THRESHOLD ATTACH CHANNEL OUT OF LIMITS.  INSTALLED DOUBLER AND OVERLAY DOUBLER PER AARD 53-20-00-16.
